MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, AIR TVH TMX NFRSMG/DL
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for dead meter.At the time of the call, the customer reported symptoms of disorientation and stuttering.Medical attention was not needed at the time of the call.Customer had changed the battery on day of call ((b)(6) 2020).During the call the truemetrix air meter did not turn on by using the power button or when a test strip was inserted.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10518703
Report Number1000113657-2020-00667
Device Sequence Number14248650
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/27/2022
Device Model NumberMETER, AIR TVH TMX NFRSMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMX4344S
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;